# SDR 97ZZZX1686

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Shorted
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT.  LANDED ON OFFSHORE PLATFORM WITHOUT INCIDENT.  MAINTENANCE FOUND CHAFED WIRES (STOWED) AGAINST STRUCTURE OF LOWER INSTRUMENT CONSOLE SHORTED OUT.  REF:  206L-3 IPB, FIGURE 96-3, ITEMS 40 AND 41.
